MathSciNet Relay Station
MathSciNet bibliographic data
MR2876333 (2012k:05262) 05C62 (05C10)
Czap, Július; Hudák, Dávid 1-planarity of complete multipartite graphs. Discrete Appl. Math. 160 (2012), no. 4-5, 505–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement